# SDR SWAA2025092918136

- Difficulty date: September 24, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 70,242 hours, 36,685 cycles
- Engine: Cfmint CFM567B242
- Engine time: 57,176 hours, 30,203 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

#2 ENG. OIL SERVICED TO FULL IN BNA. DROPPED BELOW 50% DURING FIRST HOUR OF FLIGHT; THEN TO 0% & OIL PRESSURE WENT TO 0 PSI DURING DECENT INTO ORF. MANUALLY SHUT DOWN #2 ENGINE.REMOVED AND REPLACED #2 ENGINE ASSEMBLY AS PER MT 771-00-01; REFERENCE WO #107344052 FOR FURTHER DETAILS.
